Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

MATHEMATICS (714 journals)            First | 1 2 3 4     

Showing 601 - 538 of 538 Journals sorted alphabetically
Results in Control and Optimization     Open Access  
Results in Mathematics     Hybrid Journal  
Results in Nonlinear Analysis     Open Access  
Review of Symbolic Logic     Full-text available via subscription   (Followers: 2)
Reviews in Mathematical Physics     Hybrid Journal   (Followers: 1)
Revista Baiana de Educação Matemática     Open Access  
Revista Bases de la Ciencia     Open Access  
Revista BoEM - Boletim online de Educação Matemática     Open Access  
Revista Colombiana de Matemáticas     Open Access   (Followers: 1)
Revista de Ciencias     Open Access  
Revista de Educación Matemática     Open Access  
Revista de la Escuela de Perfeccionamiento en Investigación Operativa     Open Access  
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas     Partially Free  
Revista de Matemática : Teoría y Aplicaciones     Open Access   (Followers: 1)
Revista Digital: Matemática, Educación e Internet     Open Access  
Revista Electrónica de Conocimientos, Saberes y Prácticas     Open Access  
Revista Integración : Temas de Matemáticas     Open Access  
Revista Internacional de Sistemas     Open Access  
Revista Latinoamericana de Etnomatemática     Open Access  
Revista Latinoamericana de Investigación en Matemática Educativa     Open Access  
Revista Matemática Complutense     Hybrid Journal  
Revista REAMEC : Rede Amazônica de Educação em Ciências e Matemática     Open Access  
Revista SIGMA     Open Access  
Ricerche di Matematica     Hybrid Journal  
RMS : Research in Mathematics & Statistics     Open Access  
Royal Society Open Science     Open Access   (Followers: 7)
Russian Journal of Mathematical Physics     Full-text available via subscription  
Russian Mathematics     Hybrid Journal  
Sahand Communications in Mathematical Analysis     Open Access  
Sampling Theory, Signal Processing, and Data Analysis     Hybrid Journal  
São Paulo Journal of Mathematical Sciences     Hybrid Journal  
Science China Mathematics     Hybrid Journal   (Followers: 1)
Science Progress     Full-text available via subscription   (Followers: 1)
Sciences & Technologie A : sciences exactes     Open Access  
Selecta Mathematica     Hybrid Journal   (Followers: 1)
SeMA Journal     Hybrid Journal  
Semigroup Forum     Hybrid Journal   (Followers: 1)
Set-Valued and Variational Analysis     Hybrid Journal  
SIAM Journal on Applied Mathematics     Hybrid Journal   (Followers: 11)
SIAM Journal on Computing     Hybrid Journal   (Followers: 11)
SIAM Journal on Control and Optimization     Hybrid Journal   (Followers: 18)
SIAM Journal on Discrete Mathematics     Hybrid Journal   (Followers: 8)
SIAM Journal on Financial Mathematics     Hybrid Journal   (Followers: 3)
SIAM Journal on Mathematics of Data Science     Hybrid Journal   (Followers: 1)
SIAM Journal on Matrix Analysis and Applications     Hybrid Journal   (Followers: 3)
SIAM Journal on Optimization     Hybrid Journal   (Followers: 12)
Siberian Advances in Mathematics     Hybrid Journal  
Siberian Mathematical Journal     Hybrid Journal  
Sigmae     Open Access  
SILICON     Hybrid Journal  
SN Partial Differential Equations and Applications     Hybrid Journal  
Soft Computing     Hybrid Journal   (Followers: 7)
Statistics and Computing     Hybrid Journal   (Followers: 14)
Stochastic Analysis and Applications     Hybrid Journal   (Followers: 3)
Stochastic Partial Differential Equations : Analysis and Computations     Hybrid Journal   (Followers: 2)
Stochastic Processes and their Applications     Hybrid Journal   (Followers: 6)
Stochastics and Dynamics     Hybrid Journal   (Followers: 2)
Studia Scientiarum Mathematicarum Hungarica     Full-text available via subscription   (Followers: 1)
Studia Universitatis Babeș-Bolyai Informatica     Open Access  
Studies In Applied Mathematics     Hybrid Journal   (Followers: 1)
Studies in Mathematical Sciences     Open Access   (Followers: 1)
Superficies y vacio     Open Access  
Suska Journal of Mathematics Education     Open Access   (Followers: 1)
Swiss Journal of Geosciences     Hybrid Journal   (Followers: 1)
Synthesis Lectures on Algorithms and Software in Engineering     Full-text available via subscription   (Followers: 2)
Synthesis Lectures on Mathematics and Statistics     Full-text available via subscription   (Followers: 1)
Tamkang Journal of Mathematics     Open Access  
Tatra Mountains Mathematical Publications     Open Access  
Teaching Mathematics     Full-text available via subscription   (Followers: 10)
Teaching Mathematics and its Applications: An International Journal of the IMA     Hybrid Journal   (Followers: 4)
Teaching Statistics     Hybrid Journal   (Followers: 8)
Technometrics     Full-text available via subscription   (Followers: 8)
The Journal of Supercomputing     Hybrid Journal   (Followers: 1)
The Mathematica journal     Open Access  
The Mathematical Gazette     Full-text available via subscription   (Followers: 1)
The Mathematical Intelligencer     Hybrid Journal  
The Ramanujan Journal     Hybrid Journal  
The VLDB Journal     Hybrid Journal   (Followers: 2)
Theoretical and Mathematical Physics     Hybrid Journal   (Followers: 7)
Theory and Applications of Graphs     Open Access  
Topological Methods in Nonlinear Analysis     Full-text available via subscription  
Transactions of the London Mathematical Society     Open Access   (Followers: 1)
Transformation Groups     Hybrid Journal  
Turkish Journal of Mathematics     Open Access  
Ukrainian Mathematical Journal     Hybrid Journal  
Uniciencia     Open Access  
Uniform Distribution Theory     Open Access  
Unisda Journal of Mathematics and Computer Science     Open Access  
Unnes Journal of Mathematics     Open Access   (Followers: 1)
Unnes Journal of Mathematics Education     Open Access   (Followers: 2)
Unnes Journal of Mathematics Education Research     Open Access   (Followers: 1)
Ural Mathematical Journal     Open Access  
Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki     Open Access  
Vestnik St. Petersburg University: Mathematics     Hybrid Journal  
VFAST Transactions on Mathematics     Open Access   (Followers: 1)
Vietnam Journal of Mathematics     Hybrid Journal  
Vinculum     Full-text available via subscription  
Visnyk of V. N. Karazin Kharkiv National University. Ser. Mathematics, Applied Mathematics and Mechanics     Open Access   (Followers: 2)
Water SA     Open Access   (Followers: 1)
Water Waves     Hybrid Journal  
Zamm-Zeitschrift Fuer Angewandte Mathematik Und Mechanik     Hybrid Journal   (Followers: 1)
ZDM     Hybrid Journal   (Followers: 2)
Zeitschrift für angewandte Mathematik und Physik     Hybrid Journal   (Followers: 2)
Zeitschrift fur Energiewirtschaft     Hybrid Journal  
Zetetike     Open Access  

  First | 1 2 3 4     

Similar Journals
Journal Cover
Studies In Applied Mathematics
Journal Prestige (SJR): 0.802
Citation Impact (citeScore): 2
Number of Followers: 1  
 
  Hybrid Journal Hybrid journal (It can contain Open Access articles)
ISSN (Print) 0022-2526 - ISSN (Online) 1467-9590
Published by John Wiley and Sons Homepage  [1763 journals]
  • Measures to assess a warning vaccination level in a stochastic SIV model
           with imperfect vaccine

    • Free pre-print version: Loading...

      Authors: Maria Gamboa; Mariajesus Lopez‐Herrero
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1411-1438, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12479
      Issue No: Vol. 148, No. 4 (2022)
       
  • A catalogue of semigroup properties for integral operators with
           Fox–Wright kernel functions

    • Free pre-print version: Loading...

      Authors: Arran Fernandez; Mehmet Ali Özarslan, Cemaliye Kürt
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1477-1518, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12481
      Issue No: Vol. 148, No. 4 (2022)
       
  • Bifurcation analysis of an extended Klausmeier–Gray–Scott
           model with infiltration delay

    • Free pre-print version: Loading...

      Authors: Jing Li; Gui‐Quan Sun, Zun‐Guang Guo
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1519-1542, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12482
      Issue No: Vol. 148, No. 4 (2022)
       
  • A note about the invariance of the basic reproduction number for
           stochastically perturbed SIS models

    • Free pre-print version: Loading...

      Authors: Enrico Bernardi; Alberto Lanconelli
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1543-1562, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12483
      Issue No: Vol. 148, No. 4 (2022)
       
  • Efficient numerical solution of one‐phase linear inverse Stefan and
           Cauchy–Stefan problems in two dimensions: A posteriori error control

    • Free pre-print version: Loading...

      Authors: Phalguni Nanda; Gujji Murali Mohan Reddy
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1563-1585, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12484
      Issue No: Vol. 148, No. 4 (2022)
       
  • Three‐dimensional elastic beam frames: Rigid joint conditions in
           variational and differential formulation

    • Free pre-print version: Loading...

      Authors: Gregory Berkolaiko; Mahmood Ettehad
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1586-1623, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12485
      Issue No: Vol. 148, No. 4 (2022)
       
  • Stability of 3D perturbations near a special 2D solution to the rotating
           Boussinesq equations

    • Free pre-print version: Loading...

      Authors: Liangliang Ma; Jiahong Wu, Qian Zhang
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1624-1655, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12486
      Issue No: Vol. 148, No. 4 (2022)
       
  • Cauchy matrix approach to the SU(2) self‐dual Yang–Mills
           equation

    • Free pre-print version: Loading...

      Authors: Shangshuai Li; Changzheng Qu, Xiangxuan Yi, Da‐jun Zhang
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1703-1721, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12488
      Issue No: Vol. 148, No. 4 (2022)
       
  • Differential equations for the recurrence coefficients of semiclassical
           orthogonal polynomials and their relation to the Painlevé equations via
           the geometric approach

    • Free pre-print version: Loading...

      Authors: Anton Dzhamay; Galina Filipuk, Alexander Stokes
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1656-1702, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12487
      Issue No: Vol. 148, No. 4 (2022)
       
  • Evolution of interface singularities in shallow water equations with
           variable bottom topography

    • Free pre-print version: Loading...

      Authors: R. Camassa; R. D'Onofrio, G. Falqui, G. Ortenzi, M. Pedroni
      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1439-1476, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12480
      Issue No: Vol. 148, No. 4 (2022)
       
  • Issue Information‐TOC

    • Free pre-print version: Loading...

      Abstract: Studies in Applied Mathematics, Volume 148, Issue 4, Page 1407-1409, May 2022.
      PubDate: 2022-05-09T12:00:00-07:00
      DOI: 10.1111/sapm.12410
      Issue No: Vol. 148, No. 4 (2022)
       
  • Exceptional Gegenbauer polynomials via isospectral deformation

    • Free pre-print version: Loading...

      Authors: María Ángeles García‐Ferrero; David Gómez‐Ullate, Robert Milson, James Munday
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-06-10T11:51:55-07:00
      DOI: 10.1111/sapm.12510
       
  • Nonlinearizable solutions in an eigenvalue problem for Maxwell's
           equations with nonhomogeneous nonlinear permittivity in a layer

    • Free pre-print version: Loading...

      Authors: Stanislav V. Tikhov; Dmitry V. Valovik
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-06-10T11:50:49-07:00
      DOI: 10.1111/sapm.12512
       
  • Asymptotics of solutions to periodic problem for the Korteweg–de
           Vries–Burgers equation

    • Free pre-print version: Loading...

      Authors: Pavel I. Naumkin; José de Jesús Villela‐Aguilar
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-06-01T04:15:08-07:00
      DOI: 10.1111/sapm.12501
       
  • Rigorous justification of the Whitham modulation equations for
           equations of Whitham type

    • Free pre-print version: Loading...

      Authors: William A. Clarke; Robert Marangell, Wesley R. Perkins
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-05-26T04:25:30-07:00
      DOI: 10.1111/sapm.12500
       
  • Well‐posedness of solutions for a class of quasilinear wave
           equations with strong damping and logarithmic nonlinearity

    • Free pre-print version: Loading...

      Authors: Hang Ding; Jun Zhou
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-05-23T10:32:24-07:00
      DOI: 10.1111/sapm.12498
       
  • Spatial dynamics for an SIRE epidemic model with diffusion and prevention
           in contaminated environments

    • Free pre-print version: Loading...

      Authors: Ning Wang; Wei Chen, Zhidong Teng, Long Zhang
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-05-04T02:25:45-07:00
      DOI: 10.1111/sapm.12499
       
  • Systematic construction of nonautonomous Hamiltonian equations of
           Painlevé‐type. II. Isomonodromic Lax representation

    • Free pre-print version: Loading...

      Authors: Maciej Błaszak; Ziemowit Domański, Krzysztof Marciniak
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-04-27T09:48:55-07:00
      DOI: 10.1111/sapm.12495
       
  • An integrable semidiscretization of the modified Camassa–Holm
           equation with linear dispersion term

    • Free pre-print version: Loading...

      Authors: Han‐Han Sheng; Guo‐Fu Yu, Bao‐Feng Feng
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-04-26T11:54:49-07:00
      DOI: 10.1111/sapm.12497
       
  • Riemann problem for isentropic magnetogasdynamics in a variable
           cross‐section duct

    • Free pre-print version: Loading...

      Authors: Wancheng Sheng; Tao Xiao, Qinglong Zhang
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-04-26T11:31:19-07:00
      DOI: 10.1111/sapm.12496
       
  • Modal decompositions and point scatterer approximations near the Minnaert
           resonance frequencies

    • Free pre-print version: Loading...

      Authors: Florian Feppon; Habib Ammari
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-03-24T12:00:00-07:00
      DOI: 10.1111/sapm.12493
       
  • Traveling waves and transverse instability for the fractional
           Kadomtsev–Petviashvili equation

    • Free pre-print version: Loading...

      Authors: Handan Borluk; Gabriele Bruell, Dag Nilsson
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-03-23T12:25:14-07:00
      DOI: 10.1111/sapm.12494
       
  • Linking bifurcation analysis of Holling–Tanner model with generalist
           predator to a changing environment

    • Free pre-print version: Loading...

      Authors: Chuang Xiang; Jicai Huang, Hao Wang
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-02-24T10:56:05-08:00
      DOI: 10.1111/sapm.12492
       
  • Spatial propagation in a within‐host viral infection model

    • Free pre-print version: Loading...

      Authors: Xinjian Wang; Guo Lin, Shigui Ruan
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-02-21T08:11:58-08:00
      DOI: 10.1111/sapm.12490
       
  • Numerical study of Davey–Stewartson I systems

    • Free pre-print version: Loading...

      Authors: Jörg Frauendiener; Christian Klein, Umar Muhammad, Nikola Stoilov
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-02-21T08:10:56-08:00
      DOI: 10.1111/sapm.12491
       
  • Dynamic analysis of a stochastic eco‐epidemiological model with
           disease in predators

    • Free pre-print version: Loading...

      Authors: Shengqiang Zhang; Sanling Yuan, Tonghua Zhang
      Abstract: Studies in Applied Mathematics, EarlyView.
      PubDate: 2022-02-21T02:01:43-08:00
      DOI: 10.1111/sapm.12489
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 35.172.223.251
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-